# SDR DALA2022100706509

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A300*
- Aircraft serial: 7943
- Aircraft time: 14,564 hours, 6,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 30A INOP. FWD TO MEL/PLAC PER MEL 33-50-03B. (LP# 9459102)
